Le flot géodésique des variétés riemanniennes à courbure négative
Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Talk no. 738, p. 269-298
@incollection{SB_1990-1991__33__269_0,
     author = {Pansu, Pierre},
     title = {Le flot g\'eod\'esique des vari\'et\'es riemanniennes \`a courbure n\'egative},
     booktitle = {S\'eminaire Bourbaki : volume 1990/91, expos\'es 730-744},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {201-202-203},
     year = {1991},
     note = {talk:738},
     pages = {269-298},
     zbl = {0753.58024},
     mrnumber = {1157845},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1990-1991__33__269_0}
}
Pansu, Pierre. Le flot géodésique des variétés riemanniennes à courbure négative, in Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Talk no. 738, pp. 269-298. http://www.numdam.org/item/SB_1990-1991__33__269_0/

[A1] D. V. Anosov - Roughness of geodesic flows on compact Riemannian manifolds of negative curvature, Dokl. Akad. Nauk. SSSR 145 (1962), 707-709, = Soviet Math. Dokl. 3 (1962), 1062-1069. | MR 143156 | Zbl 0135.40401

[A2] D. V. Anosov - Geodesic flows on compact manifolds of negative curvature, Trud. Mat. Inst. Steklova 90 (1967), = Proc. Steklov Inst., Amer. Math. Soc. Trans. (1969). | Zbl 0176.19101

[Ba1] W. Ballmann - Non positively curved manifolds of higher rank, Ann. Math. 112 (1985), 597-609. | Zbl 0585.53031

[BB] W. Ballmann et M. Brin - On the ergodicity of geodesic flows, Ergod. Th. Dynam. Syst. 2 (1982), 311-315. | MR 721726 | Zbl 0519.58036

[BBE] W. Ballmann, M. Brin et P. Eberlein - Structure of manifolds of non positive curvature, I, Ann. Math. 112 (1985), 171-203. | MR 799256 | Zbl 0589.53047

[BBS] W. Ballmann, M. Brin et R. Spatzier - Structure of manifolds of non positive curvature, II, Ann. Math. 112 (1985), 204-235. | Zbl 0598.53046

[BFL] Y. Benoist, P. Foulon, F. Labourie - Flots d'Anosov à distributions stable et instable différentiables, C. R. Acad. Sci. Paris 311 (1990), 351-354. | MR 1071642 | Zbl 0754.58027

[Ber] P. Berard - Variétés riemanniennes isospectrales non isométriques, Séminaire Bourbaki, mars 1989, exposé 705, Astérisque 177-178 (1989). | Numdam | MR 1040571 | Zbl 0703.53035

[Bes] A. L. Besse - Manifolds all of whose geodesics are closed, Ergebnisse Band 98, Springer, Berlin (1973). | MR 496885 | Zbl 0387.53010

[BCG] G. Besson, G. Courtois, S. Gallot - Volume minimal des espaces localement symétriques, Inventiones Math. 103 (1991), 415- 445. | MR 1085114 | Zbl 0723.53029

[Bon] F. Bonahon - Bouts des variétés hyperboliques de dimension trois, Ann. Math. 124 (1986), 71-158. | MR 847953 | Zbl 0671.57008

[B] R. Bowen - Periodic orbits for hyperbolic flows, Amer. J. of Math. 94 (1972), 1-30. | MR 298700 | Zbl 0254.58005

[BS] K. Burns et R. Spatzier - Manifolds of nonpositive curvature and their buildings, Publ. Math. Inst. Haut. Et. Sci. 65 (1987), 35-59. | Numdam | MR 908215 | Zbl 0643.53037

[C] C. Croke - Rigidity for surfaces of non-positive curvature, Comment. Math. Helvetici 65 (1990), 150-169. | MR 1036134 | Zbl 0704.53035

[CF] C. Croke et A. Fathi - An inequality between energy and intersection, Bull. London Math. Soc. 22 (1990), 489-494. | MR 1082022 | Zbl 0719.53020

[CFF] C. Croke, A. Fathi et J. Feldman - The marked length spectrum of a surface of negative curvature, à paraître dans Topology. | Zbl 0779.53025

[D] E. I. Dinaburg - A connection between various entropy characterizations of dynamical systems, Izv. Akad. Nauk. SSSR, 35 (1971), 324-366. | MR 286091 | Zbl 0216.44704

[E] P. Eberlein - Geodesic flows on negatively curved manifolds, I, Ann. Math 95 (1972), 492-510 ; II, Trans. Amer. Math. Soc. 178 (1973), 57-82. | MR 310926 | Zbl 0217.47304

[EH] P. Eberlein et J. Heber - A geometric characterization of symmetric spaces of higher rank, Publ. Math. de l'I.H.E.S. 71 (1990), 33-44. | Numdam | MR 1079642 | Zbl 0722.53041

[EO] P. Eberlein, G. O'Neill - Visibility manifolds, Pacific. J. Math. 46 (1973), 45-109. | MR 336648 | Zbl 0264.53026

[FJ] F. T. Farrell et L. E. Jones - Negatively curved manifolds with exotic smooth structures, J. Amer. Math. Soc. 2 (1989), 899-908. | MR 1002632 | Zbl 0698.53027

[Gh1] E. Ghys - Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Sci. Ec. Norm. Sup. Paris 20 (1987), 251-270. | Numdam | MR 911758 | Zbl 0663.58025

[GH2] E. Ghys - L'invariant de Godbillon-Vey, Séminaire Bourbaki, mars 1989, exposé 706, Astérisque 177-178 (1989). | Numdam | MR 1040572 | Zbl 0707.57015

[GH3] E. Ghys - Les groupes hyperboliques, Séminaire Bourbaki, mars 1990, exposé 722, Astérisque (1990). | Numdam | MR 1099877 | Zbl 0744.20036

[Gr1] M. Gromov - Volume and bounded cohomology, Publ. Math. Inst.Haut.Et.Sci. 56 (1982), 5-100. | Numdam | MR 686042 | Zbl 0516.53046

[Gr2] M. Gromov - Hyperbolic groups, in "Essays in group theory", éd. S.M. Gersten, M.S.R.I. Publ. n° 8, Springer (1987). | MR 919829 | Zbl 0634.20015

[Gr3] M. Gromov - Rigid transformation groups, in "Géométrie différentielle", éd. D. Bernard et Y. Choquet-Bruhat, Travaux en cours 33 (1988), 65-139, Hermann, Paris (1988). | MR 955852 | Zbl 0652.53023

[GK] V. Guillemin et D. Kazhdan - Some inverse spectral results for negatively curved 2-manifolds, Topology 19 (1980), 301-312. | MR 579579 | Zbl 0465.58027

[H1] J. Hadamard - Les surfaces à courbures opposées et leurs lignes géodésiques, J. Math. Pures Appl. 4 (1898), 27-74. | JFM 29.0522.01

[H2] J. Hadamard - Sur l'itération et les solutions asymptotiques des équations différentielles, Bull. Soc. Math. France 24 (1901), 224- 228. | JFM 32.0314.01

[Ha1] U. Hamenstädt - A new description of the Bowen-Margulis mea- sure, Ergod. Th. Dynam. Syst. 9 (1989), 455-464. | MR 1016663 | Zbl 0722.58029

[Ha2] U. Hamenstädt - Entropy rigidity of locally symmetric spaces of rank one, Ann. Math. 131 (1990), 35-52. | MR 1038357 | Zbl 0699.53049

[Has] B. Hasselblatt - Regularity of the Anosov splitting and of horospheric foliations, Prépublication, I.H.E.S. Bures-sur-Yvette (1991).

[He1] G. A. Hedlund - On the metrical transitivity of the geodesics on closed surfaces of constant negative curvatune, Ann. Math. 35 (1934), 787-808. | MR 1503197 | Zbl 0010.22107

[He2] G. A. Hedlund - The dynamics of geodesic flows, Bull. Amer. Math. Soc. 45 (1939), 241-260. | JFM 65.0793.02

[HP] M. Hirsch et C. Pugh - Stable manifolds and hyperbolic sets, Proc. Symp. in Pure Math. 14 (1970), 133-163. | MR 271991 | Zbl 0215.53001

[Hop] E. Hopf - Statistik der Lösungen geodätischer Probleme vom unstabilen Typus, II, Math. Ann. 117 (1940), 590-608. | JFM 66.0827.04 | MR 2722

[HK] S. Hurder et A. Katok - Differentiability, rigidity and Godbillon-Vey classes, Publ. Inst. Haut. Et. Sci. 72 (1990), 5-61. | Numdam | MR 1087392 | Zbl 0725.58034

[Kan] M. Kanai - Geodesic flows of negatively curved manifolds with smooth stable and unstable foliations, Ergod. Th. Dynam. Syst. 8 (1988), 215-240. | MR 951270 | Zbl 0634.58020

[Kat] A. Katok - Four applications of conformal equivalence to geometry and dynamics, Erg. Th. Dynam. Syst. 8 (1988), 139-152. | MR 967635 | Zbl 0668.58042

[KKK] A. Katok, G. Knieper, M. Pollicott et H. Weiss - Differentiability and entropy for Anosov flows and geodesic flows, Bull. Amer. Math. Soc. 22 (1990), 285-293. | MR 1013257 | Zbl 0717.58045

[K] A. N. Kolmogorov - A new metric invariant of transitive systems and automorphisms of Lebesgue spaces, Dohl. Akad. Nauk SSSR 119 (1958), 861-864). | MR 103254 | Zbl 0083.10602

[L] A. Livšic - Cohomology of dynamical systems, Isv. Akad. Nauk SSSR 36 (1972), 1296-1320, = Math. USSR Izvestia 6 (1972), 1278-1301. | MR 334287 | Zbl 0273.58013

[Man] A. Manning - Topological entropy for geodesic flows, Ann. Math. 110 (1979), 567-576. | MR 554385 | Zbl 0426.58016

[Mar] G. A. Margulis - On some applications of ergodic theory to the study of manifolds of negative curvature, Funkt. Anal. i Prilozhen. 3 (1969), 89-90, = Func. Anal. Appl. 3 (1969), 335-336. | MR 257933 | Zbl 0207.20305

[Min] Min Oo - Spectral rigidity for manifolds with negative curvature op- erator, in "Nonlinear Problems in Geometry", Contemporary Math. 51 (1986), 99-103. | Zbl 0591.53041

[M1] M. Morse - A one-to-one representation of geodesics, Amer. J. Math. 43, (1921), 33-51. | JFM 48.0786.05 | MR 1506428

[M2] M. Morse - Instability and transitivity, J. Math. Pures Appl. 14 (1935), 49-71. | Zbl 0011.13104

[Mos] G. D. Mostow - Strong rigidity of locally symmetric spaces, Ann. of Math. Studies, Vol. 78, Princeton Univ. Press, Princeton (1973). | MR 385004 | Zbl 0265.53039

[O] J. P. Otal - Le spectre marqué des longueurs des surfaces à courburenégative, Ann. Math. 131 (1990), 151-162. | MR 1038361 | Zbl 0699.58018

[Pan] P. Pansu - Dimension conforme et sphère à l'infini des variétés à courbure négative, Ann. Acad. Sci. Fennicae 14 (1989), 177-212. | MR 1024425 | Zbl 0722.53028

[PP] W. Parry et M. Pollicott - Zeta functions and the periodic orbit structure of hyperbolic dynamics, Astérisque 187-188 (1990). | MR 1085356 | Zbl 0726.58003

[Pes] Ya. B. Pesin - Geodesic flows with hyperbolic behaviour of the tra jectories and ob jects connected with them, Uspekhi Math. Nauk 36 (1981), 3-31 = Russian Math. Surveys 36 (1981), 1-59. | MR 629682 | Zbl 0493.58001

[P] A. Preissmann - Quelques propriétés globales des espaces de Rie- mann, Comm. Math. Helvetici 15 (1943), 175-216. | MR 10459 | Zbl 0027.25903

[S] S. Smale - Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. | MR 228014 | Zbl 0202.55202

[Y] J. C. Yoccoz - Polynomes quadratiques et attracteur de Hénon, Séminaire Bourbaki, novembre 1990, exposé 734, Astérisque (1991). | Numdam | MR 1157841 | Zbl 0754.58022